# SDR 07FDEA03749

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA IS RT FWD PAX/CREW DOOR CUTOUT.  1 1/8 INCH CRACK WITH POSSIBLE EXFOLIATION CORROSION EXISTS ALONG TOP EDGE OF FWD CORNER STRAP, BEGINNING APPROX 1 1/8  INCH FROM AFT EDGE OF CORNER STRAP, LOWER, FWD CORNER OF DOOR CUTOUT  BEHIND FAILSAFE RING.  AREA MARKED IN RED.  FOUND USING HFEC INSPECTION.   09-20-07   REMOVED FWD TAPERED SHIM (CORNER STRAP) IAW FEDEX A310-200 SRM 51-40-21 PARA 7.  INSTALLED TAPERED SHIM IAW FEDEX A310-200 SRM 51-40-21 PARA 7.  MAJOR REPAIR
